Allergology international : official journal of the Japanese Society of Allergology · 2007
Three cases of ortho-phthalaldehyde-induced anaphylaxis after laryngoscopy: detection of specific IgE in serum.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Suzukawa Maho, Komiya Akiko, Koketsu Rikiya, Kawakami Ayako, Kimura Miwako, Nito Takaharu, Yamamoto Kazuhiko, Yamaguchi Masao
Аннотация
BACKGROUND: Ortho-phthalaldehyde (OPA) has recently been used as a disinfectant for various medical apparatuses. OPA is not generally recognized as a potential allergen.
CASE SUMMARY: Subsequent to our recent report describing a patient presenting with OPA-induced anaphylaxis following laryngoscopy, we experienced two more such cases. In all three cases, the basophil histamine release test was useful for identifying the allergen as OPA. OPA-specific IgE was successfully detected in the serum of the patients by ELISA.
DISCUSSION: Physicians and co-medical workers need to be aware of potential allergens to which patients may be exposed during routine medical procedures.
CASE SUMMARY: Subsequent to our recent report describing a patient presenting with OPA-induced anaphylaxis following laryngoscopy, we experienced two more such cases. In all three cases, the basophil histamine release test was useful for identifying the allergen as OPA. OPA-specific IgE was successfully detected in the serum of the patients by ELISA.
DISCUSSION: Physicians and co-medical workers need to be aware of potential allergens to which patients may be exposed during routine medical procedures.